Help !!! I'M SCARED Withdrawal

Posted , 4 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

I was on prednisone 5days 40mg week after stopping i have blurr vision and light sensitivity and other withdrawl symptoms. Has anyone has this experience with stopping or decrease dosage and if so how long did it last after stopping this drug . If so did anything help or make it better. Also i have already seen my ophthalmologist and she ran test and said all test were normal.

0 likes, 2 replies

2 Replies

  • Posted

    Hi, how are you now, i was on 40mg for 3 days and 30 mg for next 3 days, that was it, now its been almost 4 weeks and i am still facing light sensitivity which is the beggest problem along with vision issues and shkiness and weakness. Are you okay now and if yes can you please tell me how much time it took you to be normal again.
  • Posted

    Hi Lisa,

    I was put on prednisone for 12 days, after my last dose, it took me 

     about 3 weeks to get better, during these 3 weeks I spend 10-15 minutes

     in the sauna every day to stimulate prednisone through the skin, it works for me but

     I do not know if it works for others, so you guys can try.

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

aboutviagra.info

www.start-sport.com.ua

www.cialis-viagra.com.ua
newnav-down - qqmovies.info newnav-up - qqmovies.info